Help! Pain in balls and sensitive penis after stoping pmo

I use to fap almost every 3 days. Its been a month since I started the no pmo. My longest streak is 11days.

My balls have started to pain slightly and my penis has become slight sensitive

Please help. Thanks in advance.

Are you working out?

Yes.
Am working out, also doing yoga and meditation.

Then hold on, realize that it is temporary and would be gone soon. Your penis is not habitual of this, you had a habit to throw this energy out of the body so your mind is giving you sign that please ejaculate but don’t do this, overcome this phase and be your better version, go for running or place ice cubes on your balls and penis, you’ll feel light but this thing would be gone soon so don’t worry much about it, take it lightly

1 Like

That might be it.

Coz I observed that I only feel it when I get sexually excited…

It’ll pass. This is one of many side-effects or should I say, prices you have to pay to reach the other side.
(if the pain is consistent, and too much to handle, visit a doctor)
You’ve got this.

stay sharp.

So what are other side-effects then?
Am asking so that I can prepare myself.

Hey me too. I was also having pain in balls. And after lossing my 12 days streak.

Withdrawal effect - headache, depression, anxiety, fatique, increased emotions, … this is called a flatline and it usually lasts 4-10 days. But there is light at the end of the tunnel…

It’s temporary, your testicles are getting more semen when you’re doing retention so just breathe in deep through your nose and out your mouth to prevent cortisol levels from rising it shouldn’t last more than 2 days (at most) if it lasts for about a week I advise talking to a doctor